# SDR DALA2018110606481

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 70,776 hours, 23,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5647, L/P 5212337) SEAT 15DEF SEAT MOUNTED E-PATH LIGHT AFT LIGHT LENS MISSING AND DAMAGED. REPLACED SEAT 15DEF AFT E-PATH SEAT MOUNTED LIGHT ASSY PER B757 AMM 43-51.
